MathSciNet Relay Station
MathSciNet bibliographic data
MR2580424 57M10 (37C85)
Gongopadhyay, Krishnendu Algebraic characterization of the isometries of the hyperbolic 5-space. Geom. Dedicata 144 (2010), 157–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement